MathSciNet Relay Station
MathSciNet bibliographic data
MR1291242 47A55 (47N55)
Gordon, A. Ya. Pure point spectrum under $1$-parameter perturbations and instability of Anderson localization. Comm. Math. Phys. 164 (1994), no. 3, 489–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement